# SDR MALA070199

- Difficulty date: December 21, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 24,597 hours, 26,952 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Dented
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED IN RT UPPER TAILCONE SKIN AT FS827 WITH DEFORMED FRAME.  INSTALLED FRAME REINFORCEMENT IAW MAL EO NR S53509.
